# SDR AALA20090630LAX01

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 28,426 hours, 13,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 14741
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING INTERIOR EMERGENCY EXIT LIGHT STAYS ON WITH SWITCH OFF.  REPLACED EMERGENCY LIGHT BATTERY PACK B5-105.  OPS CHECK NORMAL.
